# SDR SWIA2017120544010

- Difficulty date: November 27, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 38,573 hours, 32,868 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON CLIMBOUT THE NOSE GEAR STARTED TO SHUTTER AND WAS FOLLOWED BY A GEAR DISAGREE WARNING MSG. AFTER RUNNING THE QRH, THE MESSAGE WENT OUT AND LANDED / TAXIED NORMALLY. RETURNED TO FIELD. (FLT 5490) CLOSED REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM. OPS AND LEAK CHECKS GOOD.
